# SDR 200200207

- Difficulty date: April 3, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 94,071 hours, 25,344 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON TOPSIDE OF WHALE BONE STRUCTURE FS 987 LBL 45-47 WHERE AIR CONDITIONING BAY SERVICE LIGHT BRACKET MOUNTS TO WHALE BONE.  REMOVED DAMAGED AREA PER SRM 51-40-04 FIG 2, FABRICATED AND INSTALLED REPAIR PER SRM 51-30-2.
